ATI LPN Pharmacology Proctored Exam
Tutor Mode
0m 00s
ATI LPN Pharmacology Proctored Exam
Tutor Mode
0m 00s
Question: 1 of 42Ati Lpn Pharmacology Proctored Exam
What is a key nursing assessment that should be conducted for a client taking Lasix (furosemide)?
Explanation
A. Assessing for signs of respiratory distress is important for clients with cardiac or pulmonary conditions, but it is not the primary assessment related to furosemide use. B. Monitoring for skin rash development may be necessary if an allergic reaction occurs, but it is not a key routine assessment for this medication. C. Checking blood glucose levels daily is more relevant for clients taking corticosteroids or antidiabetic medications, not loop diuretics like furosemide. D. Monitoring electrolyte levels regularly is essential because furosemide causes loss of potassium, sodium, calcium, and magnesium, which can lead to complications such as hypokalemia, muscle weakness, or cardiac dysrhythmias.
Submit to Reveal Answer